MathSciNet Relay Station
MathSciNet bibliographic data
MR409188 (53 #12950) 02K35
Silver, Jack H. Some applications of model theory in set theory. Ann. Math. Logic 3 (1971), no. 1, 45–110.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement